A 47-year-old member asked:
Disclaimer

sure death from diphenhydramine overdose?

1 doctor answer
Dr. Colin Kerr
43 years experience Family Medicine
Benadryl (diphenhydramine) overdose: Benadryl (diphenhydramine) overdose is highly toxic, potentially fatal, and their is no known antidote. Death would depend on the dose taken and the time it takes to get definitive care (like having stomach pumped and IV fluids).
Answered on Apr 20, 2019
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 50-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Get help - Lethal : Diphenhydramine over doses are rare. Please don't use this drug or any other to overdose. Sometimes it may seem like suicide is the only way out of yo ... Read More
2
2 comments
2
2 thanks
A 27-year-old female asked:
Dr. Andrius Baskys
45 years experience Geriatric Psychiatry
I : I was not able to find any reports of harmful interactions between these two drugs. This however, does not mean that no interactions can ever occur si ... Read More
2
2 comments
2
2 thanks
A 25-year-old male asked:
Dr. Chitto P Sarkar
33 years experience Family Medicine
OVERDOSE: Anything taken over recommended dosage could be harmfull and depend on what is the dosage you are talking. Some medicine OTC could be given Rx under ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Robert Woods
29 years experience Psychiatry
Unfortunately Yes: The medical literature is filled with cases of deaths related to overdose using diphenhydramine. Normally this over-the-counter agent is very safe wh ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month